# SDR 97UAL900887

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lt Wing/Body
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT CAME ON AFTER TAKEOFF.  NR 1 ENGINE BLEED AIR AND ISOLATION VALVE WERE SHUT OFF.  LEFT PACK LIGHT STAYED ON UNTIL TOUCHDOWN.  *S/D*  APU WAS NOT RUNNING DURING THE EVENT.  RAN NUMBER ONE ENGINE AND FOUND NO LEAKS.  A RESISTANCE CHECK WAS ALSO PERFORMED ON THE DETECTOR LOOP.  ALL RESISTANCES WERE FOUND TO BE WITHIN TOLERANCE.  SYSTEM CHECKED OK.
